# SDR F3LA201909060105

- Difficulty date: August 29, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: D5347210420000
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2S13N454 P/R OUTBOARD ATTACHMENT ANGLE CORRODED AT FR67 BEAM-Y765 TOTAL CYCLES 127558. CORRECTIVE ACTION: EVALUATED AND REPLACED OUTBOARD ATTACHMENT ANGLE AT FR 67 BEAM-Y765 IAW SRM 51-73-11 AND SRM 51-72-11-911-001.
